Periods of sets of lengths: a quantitative result and an associated inverse problem

Tom 113 / 2008

Wolfgang A. Schmid Colloquium Mathematicum 113 (2008), 33-53 MSC: Primary 11R27; Secondary 11N64, 20K01. DOI: 10.4064/cm113-1-4

Streszczenie

The investigation of quantitative aspects of non-unique factorizations in the ring of integers of an algebraic number field gives rise to combinatorial problems in the class group of this number field. In this paper we investigate the combinatorial problems related to the function $\mathcal{P}(H,\mathcal{D}, M)(x)$, counting elements whose sets of lengths have period $\mathcal{D}$, for extreme choices of $\mathcal{D}$. If the class group meets certain conditions, we obtain the value of an exponent in the asymptotic formula of this function and results that imply oscillations of an error term.

Autorzy

  • Wolfgang A. SchmidInstitut für Mathematik und Wissenschaftliches Rechnen
    Karl-Franzens-Universität
    Heinrichstraße 36
    8010 Graz, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek